MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAP
Medical Device Problem Codes Failure to Cycle (1142); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that insulin pump alarmed for compromised force sensor system and drive support cap was sticking out.Customer¿s current blood glucose level was unknown.Customer stated that insulin pump had alarm during seating the force sensor did not detect the reservoir and insulin was squirting out during manual prime.Customer was advised to discontinue use of the pump and recommended customer refer to back up plan.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test but a33 alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime and excessive no delivery test due to a33 alarm.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9224151
Report Number2032227-2019-108368
Device Sequence Number1564744
Product Code OYC
UDI-Device Identifier00613994743923
UDI-Public(01)00613994743923
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAP
Device Catalogue NumberMMT-723NAP
Device Lot NumberA3723NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date02/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight77